# SDR AALA202411015831

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 64,836 hours, 27,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN EMERGENCY CLEAR PROXIMITY PATH LIGHTS ARE INOPERATIVE ON LEFT HAND  ROWS 8 THRU 14. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M01676. PERFORMED SATISFACTORY OPERATIONAL TEST. PER B737 AMM 33-51-06.
